Skip to Content

My partner is taking venlaflaxine I have seen bizar behaviour can you please explane?

Responses (1)

Psyched 20 Aug 2009

Wayne,
Unfortunately, Effexor has a lot of side effects that could be considered bizarre. For example, it can cause increased hostility, hallucinations, psychosis, and anxiety just to list a few. I suggest you have him/her speak to his/her doctor. The dosage may need to be adjusted or he/she may need to be tried on another medication. Good luck.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Kapvay.. anyone else notice behaviour changes?

Posted 8 May 2011 1 answer

How long should you stay on risperdal ?

Posted 30 Sep 2011 4 answers

Can ivacaftor change my sons behaviour?

Posted 12 Aug 2014 1 answer

Partner on Paxil?

Posted 20 May 2015 2 answers